# SDR FDEA202504250645

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron, Boeing
- Component part number: 113T6100100G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD AILERON (MPN: 113T6100-100G SN:  001204) DAMAGE FOUND ON AILERON BTM SKIN WS   527 , 8.5 INCH AFT OF HINGE.  REPAIRED DAMAGED AREA ON BTM SKIN OF RH INBOARD AILERON MPN: 113T6100-100G SN:   001204 WS: 527 AND 8.5 INCH AFT OF HINGE IN REF TO B767 SRM 57-60-01-2R SHEET:  5 FIG: 201   REPAIR: 1 AND B767 SRM 51-70-04. SEE JPF FOR ALL OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
